# SDR UPS00233862

- Difficulty date: September 27, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Casting
- Part number: 6585208
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL SKID SUPPORT STRUCTURE IN TAIL SKID CAVITY AREA, UPPER CASTING TIE ROD, LEFT HAND SIDE, CASTING CRACKED BETWEEN TWO FASTENER HOLES.  CASTING REPLACED IAW SRM 51-30-2.
